MAUDE Adverse Event Report: EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP

EPIC INTERNATIONAL (THAILAND) CO., LTD. SMARTEZ PUMP; ELASTOMERIC INFUSION PUMP
Model Number 481062
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the descriptions of the event by user facility, the cause of no flow is probably due to poor connection with connector used on patient side.A tight connection is needed to open the fluid channel in the valve of some patient connectors.The pump flows normally when disconnected.
 
Event or Problem Description
Smartez pump (model se0175-250, lot# s8h02) containing vancomycin 1500 mg in 0.9% sodium chloride 250 ml would not infuse.The pump seems to work fine when unclamped and not attached to line.Prs line working fine.

Brand Name
SMARTEZ PUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
EPIC INTERNATIONAL (THAILAND) CO., LTD.
hemaraj eastern seaboard indus
500/73 moo 2, tasit
pluakdaeng, rayong 21140
TH  21140
MDR Report Key8147449
Report Number3012429465-2018-00004
Device Sequence Number19192302
Product Code MEB
UDI-Device Identifier28859299101068
UDI-Public(01)28859299101068
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model Number481062
Device Lot NumberS8H02
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1